# SDR DALA2016120709670

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT THRESHOLD WEB HAS MULTIPLE AREAS WITH CORROSION. MAINTENANCE REMOVED AND REPLACED WEB WITH NEW WEB 146A8123U6 IAW SRM 51-40-02 AND DWG 146A8340 REV B.
